Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Itchy skin on shoulder. Tried cortisone cream and Benzdryl spray. Applied ice pack

I had this about a year ago. Right upper arm/front shoulder . Severe itchy skin. Very tiny little bump. Feels like something is crawling under my skin. Nother stops the itch - tried cortisone cream and benzdryl spray. Does nothing!!!! Wakes me up at night! Right now I have an ice pack on it. That sometimes works. Help! I did go to a Dermatologist about a year ago. Got some cream - did not work. That was it! Stopped by itself and just started up again about 2 weeks ago - on and off. Right now - it s making me crazy!!!!!
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI Carol,
Welcome to HCM,
Your skin condition is most likely Post herpetic neuralgia, if you had some group papule and vesicle on that side previously.
You could try the following
Capsule Pregabalin 75 mg daily for 7 days then 75mg twice daily for 2 weeks.
Apply a cream/gel containing capsicin with or with out menthol 2/3 times daily.
Consult us 1 or 2 weeks later if no response with above drugs.
With regards,
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor